# SDR DALA2023102308709

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 93,557 hours, 43,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 L2 DOOR SLIDE STUD FOUND DAMAGED. CORRECTIVE ACTION: II: Y ENTR 02202285 W REMOVED AND REPLACED L2 DOOR SLIDE AFT STUD ASSEMBLY PER A320 AMM 25-62-44. (0027926)
